Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 365, Number 12

All articles in this issue are freely accessible.

Non-simply connected minimal planar domains in $\mathbb {H}^2\times \mathbb {R}$
Francisco Martín and M. Magdalena Rodríguez.
Trans. Amer. Math. Soc. 365 (2013), 6167-6183
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
$C^1$-regularity for local graph representations of immersions
Patrick Breuning.
Trans. Amer. Math. Soc. 365 (2013), 6185-6198
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The constructible topology on spaces of valuation domains
Carmelo A. Finocchiaro, Marco Fontana and K. Alan Loper.
Trans. Amer. Math. Soc. 365 (2013), 6199-6216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Galois representations with quaternion multiplication associated to noncongruence modular forms
A.O.L. Atkin, Wen-Ching Winnie Li, Tong Liu and Ling Long.
Trans. Amer. Math. Soc. 365 (2013), 6217-6242
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Unitary invariants on the unit ball of $B(\mathcal {H})^n$
Gelu Popescu.
Trans. Amer. Math. Soc. 365 (2013), 6243-6267
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Weak order on complete quadrics
Mahir Bilen Can and Michael Joyce.
Trans. Amer. Math. Soc. 365 (2013), 6269-6282
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Neumann functions for second order elliptic systems with measurable coefficients
Jongkeun Choi and Seick Kim.
Trans. Amer. Math. Soc. 365 (2013), 6283-6307
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Delocalized Chern character for stringy orbifold K-theory
Jianxun Hu and Bai-Ling Wang.
Trans. Amer. Math. Soc. 365 (2013), 6309-6341
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On unipotent algebraic $G$-groups and $1$-cohomology
David I. Stewart.
Trans. Amer. Math. Soc. 365 (2013), 6343-6365
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Deterministic approximations of random reflectors
Omer Angel, Krzysztof Burdzy and Scott Sheffield.
Trans. Amer. Math. Soc. 365 (2013), 6367-6383
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sign sequences and decomposition numbers
Kai Meng Tan and Wei Hao Teo.
Trans. Amer. Math. Soc. 365 (2013), 6385-6401
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Dispersive estimates for Schrödinger operators in dimension two with obstructions at zero energy
M. Burak Erdoğan and William R. Green.
Trans. Amer. Math. Soc. 365 (2013), 6403-6440
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quantum dimensions and quantum Galois theory
Chongying Dong, Xiangyu Jiao and Feng Xu.
Trans. Amer. Math. Soc. 365 (2013), 6441-6469
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the degree five $L$-function for $\mathrm {GSp}(4)$
Daniel File.
Trans. Amer. Math. Soc. 365 (2013), 6471-6497
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the quantization of spherical nilpotent orbits
Liang Yang.
Trans. Amer. Math. Soc. 365 (2013), 6499-6515
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the Teichmüller theory of circle patterns
Zhengxu He and Jinsong Liu.
Trans. Amer. Math. Soc. 365 (2013), 6517-6541
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Convergence of general inverse $\sigma _k$-flow on Kähler manifolds with Calabi ansatz
Hao Fang and Mijia Lai.
Trans. Amer. Math. Soc. 365 (2013), 6543-6567
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quasilinear equations with source terms on Carnot groups
Nguyen Cong Phuc and Igor E. Verbitsky.
Trans. Amer. Math. Soc. 365 (2013), 6569-6593
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Symplectic branching laws and Hermitian symmetric spaces
Benjamin Schwarz and Henrik Seppänen.
Trans. Amer. Math. Soc. 365 (2013), 6595-6623
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Invariant elements for $p$-modular representations of ${\mathbf {GL}}_{2}({\mathbf {Q}}_p)$
Stefano Morra.
Trans. Amer. Math. Soc. 365 (2013), 6625-6667
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Perelman’s entropy and Kähler-Ricci flow on a Fano manifold
Gang Tian, Shijin Zhang, Zhenlei Zhang and Xiaohua Zhu.
Trans. Amer. Math. Soc. 365 (2013), 6669-6695
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Algebraic transformations of hypergeometric functions and automorphic forms on Shimura curves
Fang-Ting Tu and Yifan Yang.
Trans. Amer. Math. Soc. 365 (2013), 6697-6729
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions